# SDR ASOA2012072001960

- Difficulty date: July 12, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 23,329 hours, 21,136 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Part time: 986,592 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, FLOORBEAM CRACKED AT RBL 27 & RBL 35, RBL 36.  REPAIRED  IAW REO 601R-53-41-059.
